# SDR RAIA2020031980001

- Difficulty date: March 8, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 18 AFT DIGITAL SUPPORT IS CORRODED - REMOVED AFT DIGITAL SUPPORT AT FR 18. INSTALLED AFT DIGITAL SUPPORT AT FR 18.
